Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 505108, 11 pages
http://dx.doi.org/10.1155/2013/505108
Research Article

Free Boundary Value Problem for the One-Dimensional Compressible Navier-Stokes Equations with Density-Dependent Viscosity and Discontinuous Initial Data

1College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
2Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China
3School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 9 February 2013; Accepted 6 June 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Ruxu Lian and Guojing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruxu Lian and Guojing Zhang, “Free Boundary Value Problem for the One-Dimensional Compressible Navier-Stokes Equations with Density-Dependent Viscosity and Discontinuous Initial Data,” Journal of Applied Mathematics, vol. 2013, Article ID 505108, 11 pages, 2013. doi:10.1155/2013/505108